MathSciNet Relay Station
MathSciNet bibliographic data
MR2218243 (2007m:94079) 94A17 (68P30)
Perfilieva, Irina Fuzzy transforms: theory and applications. Fuzzy Sets and Systems 157 (2006), no. 8, 993–1023.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement